Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 98, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 1, 2025, 2:18 PM EDT for Gallia County, Ohio; Cabell County, Mason County, Putnam County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2025, 2:18 PM EDT (18:18 UTC)
- Expired
- Jul 1, 2025, 5:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gallia County, OH, Cabell County, WV, Mason County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 47 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 2:22 PM EDT | FLASH FLOOD | 11 Wnw Buffalo, WV | Road flooded in Apple Grove. Via social media. Pictures and video provided. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
893
WGUS51 KRLX 011818
FFWRLX
OHC053-WVC011-053-079-012130-
/O.NEW.KRLX.FF.W.0098.250701T1818Z-250701T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
218 PM EDT Tue Jul 1 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Southeastern Gallia County in southeastern Ohio...
Northeastern Cabell County in central West Virginia...
Southern Mason County in western West Virginia...
Northwestern Putnam County in western West Virginia...
* Until 530 PM EDT.
* At 218 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Buffalo, Leon, Southside, Grimms Landing and Ashton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3878 8193 3875 8187 3870 8182 3866 8185
3862 8191 3860 8206 3855 8225 3858 8226
3865 8226
FLASH FLOOD...RADAR INDICATED
$$
LTC1 follow-up statement
628
WGUS71 KRLX 012127
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
527 PM EDT Tue Jul 1 2025
OHC053-WVC011-053-079-012137-
/O.EXP.KRLX.FF.W.0098.000000T0000Z-250701T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Cabell WV-Mason WV-Putnam WV-
527 PM EDT Tue Jul 1 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM EDT THIS AFTERNOON FOR
SOUTHEASTERN GALLIA, NORTHEASTERN CABELL, SOUTHERN MASON AND
NORTHWESTERN PUTNAM COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
major threat. Please continue to heed any remaining road closures.
&&
LAT...LON 3878 8193 3875 8187 3870 8182 3866 8185
3862 8191 3860 8206 3855 8225 3858 8226
3865 8226
$$
FMKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 6:35 AM EDT, 7 hours 43 minutes earlier.
Area forecast discussion, Jul 1, 6:35 AM EDT, 7 hours 43 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 635 AM EDT Tue Jul 1 2025 .SYNOPSIS... Thunderstorms through today as a cold front crosses by this evening. Some storms could be strong to severe, along with the potential for localized flooding. Dry Wednesday onward. && .NEAR TERM /THROUGH TONIGHT/... As of 130 AM Tuesday... Cold frontal passage today from the early afternoon through the late afternoon into early evening. The front may get hung up along the mountains into the evening, however it should rather weaken a bit by then and just promote showers which could be heavy at times and a few storms, but below severe criteria. Hi-res models have a fairly disorganized broken line coming through as early as 15Z and traversing from west to east and getting to the mountains by 21Z. Thereafter it falls apart somewhat across our area by then. There are only a few models that have the feature moving slightly slower such as the EURO and SREF. Regardless, as always lingering showers across the mountains will be the likely setup going into the evening, but thunderstorm potential should be at a minimum. Severe indices look good with nearly over 2500 J/g of MU CAPE, almost 30kts of bulk shear and sufficient DCAPE for downbursts that could cause damaging wind. The freezing levels are high, over 14k ft, and with not a whole lot of instability for stronger updrafts and weak upper level support storms may not be able to promote large hail. With helicity and high LCLs the tornado threat is almost nil. SPC has us in a marginal threat for West Virginian and our VA counties so some isolated storms may become strong to severe. PWATs are still at around 2 inches along with a well saturated column in the low to mid levels along with lapse rates above the environmental rate which all means that heavy downpours are a realistic thing once again. WPC does have us in a slight risk for most of the area for excessive rainfall, so localized flooding will be a threat if storms train or move slow, although steering flow will be sufficient to move most storms and showers through at around 30Kts toward the northeast. Therefore low lying or flood prone areas will be at the most risk. After the upper level trough supporting the cold front exits east by Wednesday morning high pressure builds in from the southwest and supports fair weather across the area. Temperatures will drop to below seasonable for once today as cold frontal passage takes place and will stay right around seasonable for the overnight. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... As of 235 AM Tuesday... Mostly dry weather returns to the forecast area on Wednesday in the wake of the cold front mentioned in the near term period. However, a few showers and afternoon storms could sprout along the spine of the Appalachians as weak shortwave energy swings in along the westward flank of a departing upper level trough. Better clearing takes shape on Thursday as an encroaching ridge begins to obtain influence over the area. However, there could be some very light showers attached to a weak cold front sinking southward from the Great Lakes region. Main implications from this frontal passage will be lowering of dew points and overall mugginess that has festered over the CWA for several weeks now. Daytime temperatures will hover around normal for this time of year to start off the short term period, but will gradually rise for the end of the work week as the aforementioned ridge builds in from the west. While we have a brief interlude from the humidity on Thursday, forecast projections have the heat building quickly back in for the Fourth of July. && .LONG TERM /FRIDAY THROUGH MONDAY/... As of 235 AM Tuesday... Strong upper level ridging first hinted at in the short term will take center stage over the Central Appalachians for the Independence Day holiday weekend. Building heat and humidity in response to the ridge will once again impose potential for heat risks for Friday onward until the ridge finally breaks down at the start of next week. Generally expecting dry weather for the start of the weekend, then becoming more active late in the period as diurnally driven showers and storms undercut the ridge amid hot and muggy conditions. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... As of 630 AM Tuesday... A cold front approaches from the west and promotes shower and thunderstorm chances while passing through the afternoon and into the evening. By early evening, the sites should be out of the activity and then go to VFR by then. Otherwise, some periods of IFR VIS and MVFR CIGs under shower and storm potential will be the main theme today. Things should be moving relatively quickly with 30kts steering flow and cells will be moving northeast with most activity likely between 15Z to 21Z. For tonight, post frontal fog may develop across much of the area tonight into the morning and affect the sites with IFR or worse conditions. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z WEDNESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing of shower/thunderstorm activity may vary from the forecast. Fog timing, coverage, and intensity tonight may vary from the forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE TUE 07/01/25 UTC 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19 EDT 1HRLY 04 05 06 07 08 09 10 11 12 13 14 15 CRW CONSISTENCY M M M M H H M H H M M M HTS CONSISTENCY H H M M H H M M H M M M BKW CONSISTENCY H H H H H H H H M L L L EKN CONSISTENCY L M L L L H H M M M M M PKB CONSISTENCY H H H H H H M M L H M M CKB CONSISTENCY H H H H H H H H H M L L AFTER 12Z WEDNESDAY... IFR conditions possible in thunderstorms through early Tuesday night, and in valley fog Wednesday/Thursday/Friday mornings. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...MEK/JZ NEAR TERM...JZ SHORT TERM...MEK LONG TERM...MEK AVIATION...JZ
Hazardous weather outlook, Jun 30, 10:37 PM EDT, 15 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 1037 PM EDT Mon Jun 30 2025 KYZ103-105-OHZ076-085>087-VAZ003-004-WVZ005>011-013>020-024>034-039- 040-515>526-020245- Boyd-Lawrence-Washington-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay- Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 1037 PM EDT Mon Jun 30 2025 This Hazardous Weather Outlook is for portions of northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Flash flooding is possible Tuesday afternoon and evening given slow- moving thunderstorms or repetitive rounds of rainfall. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101-102-OHZ066-067-075-083-084-020245- Greenup-Carter-Perry-Morgan-Athens-Jackson OH-Vinton- 1037 PM EDT Mon Jun 30 2025 This Hazardous Weather Outlook is for portions of northeast Kentucky and portions of southeast Ohio. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms may become strong to severe Tuesday afternoon and evening. The main hazards are damaging wind gusts and heavy rain, which could result in some instances of flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. GW/FK
In the hours before
Local storm report, Jul 1, 11:49 AM EDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
1149 AM EDT Tue Jul 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM Rain 5 N Belpre 39.35N 81.59W
07/01/2025 E1.23 Inch Washington OH Broadcast Media
1.23 inches in an hour.
&&Special weather statement, Jul 1, 12:23 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Charleston WV
1223 PM EDT Tue Jul 1 2025
KYZ101-103-OHZ087-011700-
Boyd KY-Greenup KY-Lawrence OH-
1223 PM EDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BOYD...GREENUP AND
SOUTHWESTERN LAWRENCE COUNTIES THROUGH 100 PM EDT...
At 1223 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenbo Lake, or 11 miles north of Grayson, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ashland, Ironton, Coal Grove, Lake Vesuvius, Catlettsburg, Greenup,
Greenbo Lake, Oldtown, Naples, Load, Franklin Furnace, Flatwoods,
South Point, Russell, Raceland, Worthington, Wurtland, Bellefonte,
Westwood, and Hanging Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3858 8308 3866 8286 3860 8285 3857 8282
3859 8275 3860 8274 3865 8277 3868 8276
3868 8271 3872 8270 3873 8268 3843 8250
3839 8288 3840 8294 3839 8297 3841 8300
TIME...MOT...LOC 1623Z 250DEG 16KT 3850 8293
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jul 1, 12:38 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Charleston WV
1238 PM EDT Tue Jul 1 2025
WVZ007-008-014>016-011715-
Jackson WV-Roane WV-Mason WV-Kanawha WV-Putnam WV-
1238 PM EDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MASON...NORTHERN
PUTNAM...NORTH CENTRAL KANAWHA...SOUTHWESTERN ROANE AND SOUTHEASTERN
JACKSON COUNTIES THROUGH 115 PM EDT...
At 1238 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Kenna to near Winfield to near Buffalo.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winfield, Sissonville, Eleanor, Buffalo, Poca, Kenna, Bancroft,
Statts Mills, Harmony, Given, Liberty, Kentuck, Walton, Looneyville,
Fraziers Bottom, Fairplain, and Gandeeville.
This includes Interstate 77 in West Virginia between mile markers 113
and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3863 8195 3875 8180 3878 8121 3877 8120
3861 8133 3851 8151 3848 8182 3852 8212
3855 8216
TIME...MOT...LOC 1638Z 266DEG 21KT 3869 8167 3858 8188 3855 8203
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jul 1, 1:08 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Charleston WV
108 PM EDT Tue Jul 1 2025
KYZ103-OHZ086-087-WVZ005-006-011745-
Boyd KY-Gallia OH-Lawrence OH-Wayne WV-Cabell WV-
108 PM EDT Tue Jul 1 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN BOYD...SOUTH CENTRAL
GALLIA...LAWRENCE...CABELL AND NORTHERN WAYNE COUNTIES THROUGH 145 PM
EDT...
At 107 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Vesuvius to near Ceredo. Movement was
east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Huntington, Ashland, Ironton, Coal Grove, Chesapeake, Proctorville,
Beech Fork State Park, Lake Vesuvius, Barboursville, Kenova,
Catlettsburg, Ceredo, Ona, Durbin, South Point, Burlington, Aid,
Crown City, Athalia, and Lockwood.
This includes the following highways...
Interstate 64 in Kentucky between mile markers 189 and 191.
Interstate 64 in West Virginia between mile markers 1 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3866 8267 3874 8223 3859 8220 3859 8222
3858 8220 3852 8219 3831 8220 3831 8221
3829 8221 3828 8263 3846 8267
TIME...MOT...LOC 1707Z 274DEG 17KT 3860 8258 3834 8256
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jul 1, 1:57 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
157 PM EDT Tue Jul 1 2025
WVZ006-007-014-015-011830-
Mason WV-Kanawha WV-Cabell WV-Putnam WV-
157 PM EDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MASON...NORTHEASTERN
CABELL...CENTRAL PUTNAM AND NORTHWESTERN KANAWHA COUNTIES THROUGH 230
PM EDT...
At 156 PM EDT, Doppler radar was tracking a strong thunderstorm over
Milton, or 10 miles north of Hamlin, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Nitro, Winfield, Jefferson, St. Albans, Hurricane, Milton, Eleanor,
Poca, Cross Lanes, Ona, Culloden, Institute, Teays Valley, Tornado,
and Bancroft.
This includes Interstate 64 in West Virginia between mile markers 22
and 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3854 8220 3859 8175 3836 8176 3835 8205
3837 8205 3838 8207 3837 8210 3835 8211
3835 8224
TIME...MOT...LOC 1756Z 263DEG 24KT 3843 8212
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jul 1, 2:14 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Charleston WV
214 PM EDT Tue Jul 1 2025
KYZ101>103-OHZ087-WVZ005-011845-
Boyd KY-Greenup KY-Carter KY-Lawrence OH-Wayne WV-
214 PM EDT Tue Jul 1 2025
...A STRONG THUNDERSTORM WILL IMPACT BOYD...SOUTHEASTERN GREENUP...
NORTHEASTERN CARTER...SOUTHWESTERN LAWRENCE AND NORTHWESTERN WAYNE
COUNTIES THROUGH 245 PM EDT...
At 214 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenbo Lake, or 10 miles north of Grayson, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ashland, Ironton, Coal Grove, Cannonsburg, Kenova, Catlettsburg,
Ceredo, Greenup, Princess, Coalton, Greenbo Lake, Oldtown, Naples,
Load, Flatwoods, South Point, Russell, Raceland, Worthington, and
Burlington.
This includes the following highways...
Interstate 64 in Kentucky between mile markers 176 and 191.
Interstate 64 in West Virginia between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3863 8294 3862 8286 3859 8285 3857 8282
3860 8274 3861 8275 3859 8250 3831 8255
3840 8307
TIME...MOT...LOC 1814Z 274DEG 20KT 3849 8290
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JMCThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:48 AM EDT | Special Weather Statement | RLX | Athens, Morgan | 27 min |
| Jul 1, 10:33 AM EDT | Special Weather Statement | RLX | Meigs, Morgan, Washington | 27 min |
| Jul 1, 1:08 PM EDT | Special Weather Statement | RLX | Lawrence | 37 min |
| Jul 1, 2:46 PM EDT | Special Weather Statement | RLX | Lawrence | 29 min |
| Jul 1, 3:15 PM EDT | Flash Flood Warning | RLX | Lawrence | 3 hr |
| Jul 1, 6:48 AM EDT | Special Weather Statement | RLX | Boone | 27 min |
| Jul 1, 12:38 PM EDT | Special Weather Statement | RLX | Putnam, Roane | 37 min |
| Jul 1, 1:44 PM EDT | Flash Flood Warning | RLX | Cabell, Mason | 5 hr |
| Jul 1, 1:57 PM EDT | Special Weather Statement | RLX | Putnam | 33 min |
| Jul 1, 2:27 PM EDT | Special Weather Statement | RLX | Kanawha | 33 min |
| Jul 1, 3:02 PM EDT | Flash Flood Warning | RLX | Kanawha, Putnam | 3 hr |
| Jul 1, 3:10 PM EDT | Flash Flood Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 3 hr |
| Jul 1, 5:06 PM EDT | Special Weather Statement | RLX | McDowell | 39 min |
| Jul 1, 5:08 PM EDT | Special Weather Statement | RLX | Raleigh, Wyoming | 52 min |
| Jul 1, 5:41 PM EDT | Special Weather Statement | RLX | Raleigh | 34 min |
Nearby
Flash Flood Warnings in West Virginia, 2025Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.